# SDR UPS04242666

- Difficulty date: July 9, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME HAS A VIBRATION - ATB. TE FLAP CARRIER HAS EXCESS PLAY.
